# SDR HEER20150128729

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 10,665 hours
- Engine: Allsn 250C47B
- Engine time: 11,002 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898663
- Part serial: X609988
- Condition: Damaged
- Location: Engine
- Part time: 1,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR OVERHAUL ON 11-28-14.  REMOVED THIRD STAGE WHEEL FOR INSPECTION IAW PMI-D0035.  WHEEL FAILED INSPECTION.  SCRAP PART AND REPLACE WITH NEW.  PART WILL BE SUBMITTED TO MFG FOR WARRANTY REIMBURSEMENT.
